# SDR AWXA0000357

- Difficulty date: May 31, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 39,953 hours, 28,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN STA 294 LONG 10L CRACKED.  REMOVED STR 10L STA 294 IAW 737 SRM 51-40-3, FABRICATED STRINGER U-CHANNEL IAW 737 SRM 51-70-11 AND 53-00-03 FIG 202, INSTALLED STRINGER IAW 737 SRM 53-00-03 FIG 203 AND 51-40-3, MATERIAL USED BAC 1498-137, PARTS TREATED AND PRIMED IAW 737 SRM 53-00-02.
